# SDR SA05122

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT FORWARD EMERGENCY LIGHT BATTERY PACK FAILED TEST.  MAINTENANCE REPLACED THE LT FORWARD BATTERY PACK.  OPERATIONALLY CHECKS OK.
